# SDR SWIA2018021944307

- Difficulty date: February 10, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 24,799 hours, 15,779 cycles
- Engine: Ge CF348C5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET HAD A PERFORATED ACOUSTIC LINER AT THE 5 O'CLOCK POSITION. REPAIRED THE DAMAGE IAW SRM AND REO.
